A result on bicanonical maps of surfaces of general type

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)467-473
Number of pages7
JournalOsaka Journal of Mathematics
Volume32
Issue number2
Publication statusPublished - 1995
Externally publishedYes

Fingerprint

Surfaces of General Type

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A result on bicanonical maps of surfaces of general type. / Weng, Lin.

In: Osaka Journal of Mathematics, Vol. 32, No. 2, 1995, p. 467-473.

Research output: Contribution to journalArticle

@article{f1064d7548fc43b1ac8e663ede73b377,
title = "A result on bicanonical maps of surfaces of general type",
author = "Lin Weng",
year = "1995",
language = "English",
volume = "32",
pages = "467--473",
journal = "Osaka Journal of Mathematics",
issn = "0030-6126",
publisher = "Osaka University",
number = "2",

}

TY - JOUR

T1 - A result on bicanonical maps of surfaces of general type

AU - Weng, Lin

PY - 1995

Y1 - 1995

UR - http://www.scopus.com/inward/record.url?scp=84972505211&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972505211&partnerID=8YFLogxK

M3 - Article

VL - 32

SP - 467

EP - 473

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

SN - 0030-6126

IS - 2

ER -